`a`
Related Articles
1

A priori estimates for positive solutions to subcritical elliptic problems in a class of non-convex regions

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 3, Pages : 783 - 790, 2017

Alfonso Castro - (email), Rosa Pardo - (email)

 Abstract       References       Full Text      Related Articles

2

Sharp global well-posedness of the BBM equation in $L^p$ type Sobolev spaces

Discrete and Continuous Dynamical Systems  Volume 36, Issue 10, Pages : 5763 - 5788, 2016

Ming Wang - (email)

 Abstract       References       Full Text      Related Articles

3

Global regular solutions to two-dimensional thermoviscoelasticity

Communications on Pure and Applied Analysis  Volume 15, Issue 3, Pages : 1009 - 1028, 2016

Jerzy Gawinecki - (email), Wojciech M. Zajączkowski - (email)

 Abstract       References       Full Text      Related Articles

4

A shallow water with variable pressure model for blood flow simulation

Networks and Heterogeneous Media  Volume 11, Issue 1, Pages : 69 - 87, 2016

Olivier Delestre - (email), Arthur R. Ghigo - (email), José-Maria Fullana - (email), Pierre-Yves Lagrée - (email)

 Abstract       References       Full Text      Related Articles

5

Branches of positive solutions of subcritical elliptic equations in convex domains

DCDS Supplements  Volume 2015, Issue special, Pages : 230 - 238, 2015

Alfonso Castro - (email), Rosa Pardo - (email)

 Abstract       References       Full Text      Related Articles      

6

Remarks on the free boundary problem of compressible Euler equations in physical vacuum with general initial densities

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 9, Pages : 2885 - 2931, 2015

Chengchun Hao - (email)

 Abstract       References       Full Text      Related Articles

7

Error estimates for a nonlinear local projection stabilization of transient convection--diffusion--reaction equations

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 5, Pages : 901 - 911, 2015

Petr Knobloch - (email)

 Abstract       References       Full Text      Related Articles

8

Exponential decay for linear damped porous thermoelastic systems with second sound

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 2, Pages : 599 - 612, 2015

Salim A. Messaoudi - (email), Abdelfeteh Fareh - (email)

 Abstract       References       Full Text      Related Articles

9

Unique global solution of an initial-boundary value problem to a diffusion approximation model in radiation hydrodynamics

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 3015 - 3037, 2015

Peng Jiang - (email)

 Abstract       References       Full Text      Related Articles

10

On the existence of solutions for a drift-diffusion system arising in corrosion modeling

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 1, Pages : 77 - 92, 2014

Claire Chainais-Hillairet - (email), Ingrid Lacroix-Violet - (email)

 Abstract       References       Full Text      Related Articles

11

Subharmonic oscillations for some second-order differential equations without Landesman-Lazer conditions

DCDS Supplements  Volume 2001, Issue Special, Pages : 174 - 181, 2013

Maria Do Rosario Grossinho - (email), Rogério Martins - (email)

 Abstract       Full Text      Related Articles      

12

Shallow water asymptotic models for the propagation of internal waves

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 2, Pages : 239 - 269, 2013

Vincent Duchêne - (email), Samer Israwi - (email), Raafat Talhouk - (email)

 Abstract       References       Full Text      Related Articles

13

A local existence result for a system of viscoelasticity with physical viscosity

Evolution Equations and Control Theory  Volume 2, Issue 2, Pages : 337 - 353, 2013

Marta Lewicka - (email), Piotr B. Mucha - (email)

 Abstract       References       Full Text      Related Articles

14

On an Allen-Cahn type integrodifferential equation

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 3, Pages : 703 - 709, 2012

Gianni Gilardi - (email)

 Abstract       References       Full Text      Related Articles

15

Keller-Osserman estimates for some quasilinear elliptic systems

Communications on Pure and Applied Analysis  Volume 12, Issue 4, Pages : 1547 - 1568, 2012

Marie-Françoise Bidaut-Véron - (email), Marta García-Huidobro - (email), Cecilia Yarur - (email)

 Abstract       References       Full Text      Related Articles

16

On the 2D free boundary Euler equation

Evolution Equations and Control Theory  Volume 1, Issue 2, Pages : 297 - 314, 2012

Igor Kukavica - (email), Amjad Tuffaha - (email)

 Abstract       References       Full Text      Related Articles

17

Sobolev approximation for two-phase solutions of forward-backward parabolic problems

Discrete and Continuous Dynamical Systems  Volume 33, Issue 4, Pages : 1657 - 1697, 2012

Flavia Smarrazzo - (email), Andrea Terracina - (email)

 Abstract       References       Full Text      Related Articles

18

Positive solutions for non local elliptic problems

Discrete and Continuous Dynamical Systems  Volume 33, Issue 2, Pages : 837 - 859, 2012

Jinggang Tan - (email)

 Abstract       References       Full Text      Related Articles

19

On limit systems for some population models with cross-diffusion

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 8, Pages : 2745 - 2769, 2012

Kousuke Kuto - (email), Yoshio Yamada - (email)

 Abstract       References       Full Text      Related Articles

20

A pointwise gradient estimate for solutions of singular and degenerate pde's in possibly unbounded domains with nonnegative mean curvature

Communications on Pure and Applied Analysis  Volume 11, Issue 5, Pages : 1983 - 2003, 2012

Diego Castellaneta - (email), Alberto Farina - (email), Enrico Valdinoci - (email)

 Abstract       References       Full Text      Related Articles

21

Compliance estimates for two-dimensional problems with Dirichlet region of prescribed length

Networks and Heterogeneous Media  Volume 7, Issue 1, Pages : 127 - 136, 2012

Paolo Tilli - (email)

 Abstract       References       Full Text      Related Articles

22

A priori bounds for weak solutions to elliptic equations with nonstandard growth

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 4, Pages : 865 - 878, 2011

Patrick Winkert - (email), Rico Zacher - (email)

 Abstract       References       Full Text      Related Articles

23

A Priori estimates for solutions of differential inclusions

DCDS Supplements  Volume 2011, Issue Special, Pages : 258 - 264, 2011

Ovidiu Carja - (email), Victor Postolache - (email)

 Abstract       Full Text      Related Articles      

24

Derivation and stability study of a rigid lid bilayer model

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 1, Pages : 361 - 383, 2011

Timack Ngom - (email), Mamadou Sy - (email)

 Abstract       References       Full Text      Related Articles

25

Large-scale vorticity generation due to dissipating waves in the surf zone

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 4, Pages : 729 - 738, 2010

Philippe Bonneton - (email), Nicolas Bruneau - (email), Bruno Castelle - (email), Fabien Marche - (email)

 Abstract       Full Text      Related Articles

26

Focusing wave group in shallow water in the presence of wind

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 4, Pages : 773 - 782, 2010

Julien Chambarel - (email), Christian Kharif - (email), Olivier Kimmoun - (email)

 Abstract       Full Text      Related Articles

27

Spherically symmetric Navier-Stokes equations with degenerate viscosity coefficients and vacuum

Communications on Pure and Applied Analysis  Volume 9, Issue 2, Pages : 459 - 481, 2009

Wenjun Wang - (email), Lei Yao - (email)

 Abstract       Full Text      Related Articles

28

Global cylindrical solution to the compressible MHD equations in an exterior domain

Communications on Pure and Applied Analysis  Volume 8, Issue 6, Pages : 1841 - 1865, 2009

Ming He - (email), Jianwen Zhang - (email)

 Abstract       Full Text      Related Articles

29

Mixed entropy estimates for the porous-medium equation with convection

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 4, Pages : 783 - 796, 2009

Ansgar Jüngel - (email), Ingrid Violet - (email)

 Abstract       Full Text      Related Articles

30

Nondivergence elliptic equations with unbounded coefficients

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 1, Pages : 131 - 143, 2008

Luigi Greco - (email), Gioconda Moscariello - (email), Teresa Radice - (email)

 Abstract       Full Text      Related Articles

31

Strongly damped wave equations in $W^(1,p)_0 (\Omega) \times L^p(\Omega)$

DCDS Supplements  Volume 2007, Issue Special, Pages : 230 - 239, 2007

Alexandre N. Carvalho - (email), Jan W. Cholewa - (email)

 Abstract       Full Text      Related Articles      

32

Uniform a priori estimates for elliptic and static Maxwell interface problems

Discrete and Continuous Dynamical Systems - Series B  Volume 7, Issue 1, Pages : 145 - 170, 2006

Jianguo Huang - (email), Jun Zou - (email)

 Abstract       Full Text      Related Articles

33

Starshaped compact hypersurfaces with prescribed $k$-th mean curvature in hyperbolic space

Discrete and Continuous Dynamical Systems  Volume 15, Issue 2, Pages : 367 - 377, 2006

Qinian Jin - (email), YanYan Li - (email)

 Abstract       Full Text      Related Articles

34

Complete and energy blow-up in indefinite superlinear parabolic problems

Discrete and Continuous Dynamical Systems  Volume 14, Issue 1, Pages : 169 - 186, 2005

Julián López-Gómez - (email), Pavol Quittner - (email)

 Abstract       Full Text      Related Articles

35

A new regularity estimate for solutions of singular parabolic equations

DCDS Supplements  Volume 2005, Issue Special, Pages : 605 - 610, 2005

Gary Lieberman - (email)

 Abstract       Full Text      Related Articles      

36

Remarks on regularities for the 3D MHD equations

Discrete and Continuous Dynamical Systems  Volume 12, Issue 5, Pages : 881 - 886, 2005

Yong Zhou - (email)

 Abstract       Full Text      Related Articles

37

Existence of global solutions for the Shigesada-Kawasaki-Teramoto model with weak cross-diffusion

Discrete and Continuous Dynamical Systems  Volume 9, Issue 5, Pages : 1193 - 1200, 2003

Y. S. Choi - (email), Roger Lui - (email), Yoshio Yamada - (email)

 Abstract       Full Text      Related Articles

38

Nonlocal problems for quasilinear parabolic equations in divergence form

DCDS Supplements  Volume 2003, Issue Special, Pages : 563 - 570, 2003

Gary Lieberman - (email)

 Abstract       Full Text      Related Articles      

39

Positive solutions for a class of reaction-diffusion systems

Communications on Pure and Applied Analysis  Volume 2, Issue 1, Pages : 65 - 76, 2002

A. Dall'Acqua - (email)

 Abstract       Full Text      Related Articles

40

Phase-field systems with vectorial order parameters including diffusional hysteresis effects

Communications on Pure and Applied Analysis  Volume 1, Issue 4, Pages : 495 - 511, 2002

Nobuyuki Kenmochi - (email), Jürgen Sprekels - (email)

 Abstract       Full Text      Related Articles

41

A center manifold technique for tracing viscous waves

Communications on Pure and Applied Analysis  Volume 1, Issue 2, Pages : 161 - 190, 2002

Stefano Bianchini - (email), Alberto Bressan - (email)

 Abstract       Full Text      Related Articles

42

Topics in regularity and qualitative properties of solutions of nonlinear elliptic equations

Discrete and Continuous Dynamical Systems  Volume 8, Issue 2, Pages : 331 - 359, 2002

Xavier Cabré - (email)

 Abstract       Full Text      Related Articles

43

Derivation of viscous Saint-Venant system for laminar shallow water; Numerical validation

Discrete and Continuous Dynamical Systems - Series B  Volume 1, Issue 1, Pages : 89 - 102, 2001

Jean-Frédéric Gerbeau - (email), Benoit Perthame - (email)

 Abstract       Full Text      Related Articles

44

On the global existence of a cross-diffusion system

Discrete and Continuous Dynamical Systems  Volume 4, Issue 2, Pages : 193 - 203, 1998

Yuan Lou - (email), Wei-Ming Ni - (email), Yaping Wu - (email)

 Abstract       Full Text      Related Articles

45

Indefinite elliptic problems in a domain

Discrete and Continuous Dynamical Systems  Volume 3, Issue 3, Pages : 333 - 340, 1997

Wenxiong Chen - (email), Congming Li - (email)

 Abstract       Full Text      Related Articles

46

On positive entire solutions to the Yamabe-type problem on the Heisenberg and stratified groups

Electronic Research Announcements of the AMS  Volume 3, Issue 0, Pages : 83 - 89,

 Abstract       Full Text      Related Articles